# SDR CALA2025080707409

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 32,601 hours, 11,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR BUSTLE IS HANGING OUT,  TUCKED IN 2 INCHES OF EXCESS SLIDE MATERIAL WITHOUT OPENING SLIDE PACK IAW AMM TASK 25-66-01-400-801 OK TO CONTINUE.
